# SDR SWAA2019040431376

- Difficulty date: March 17, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE ABOVE #3 FLAP TRACK CRACKED.   R&R WIGGLE PLATE PER SRM.
